# SDR ASOA2013090608965

- Difficulty date: August 27, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 12,020 hours, 8,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 295-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKER LOCATED AT LBL9 AND FS 295, 310 AND FS 333 IS CORRODED.  REMOVED 3 EA PACKERS FROM LBL9 AT FS STA 295, 310, AND 333 IAW SRM 51-42-06-001-001-A01.  INSTALLED 1 PACKER AT LBL9, FS 333 IAW SRM 51-42-06-001-001.  RECEIVED AND INSTALLED 2 REMAINING PACKERS AT LBL9, FS 295 AND 310 IAW SRM 51-42-06-001-001.
